Doctor insights on:
Taking Too Much Allegra
I am taking Allegra 180mg and Zyrtec 10mg plus using Nasacort nasal spray for seasonal allergies. Can I safely continue that or is it too much?
Safe but: if you need that much medication to control your symptoms, it may be time for you to consult an allergist. I also suspect that even the combined medications do not offer you complete relief. ...Read more
Yes: Any medication can cause problems if taken in excess. Though I am not familiar with specific symptoms regarding Allegra overdose, most of the time, patients will have vomiting, abdominal pain, or headaches. I would imagine that liver problems might occur with too much Allegra as it is a medication that is broken down by the liver. Bottom line: don't do it. ...Read more
Yes: It is safe to do so. There are no significant interactions between the two medications. ...Read more
- Talk to a doctor live online for free
- Allegra overdose
- Side effects of taking too much aleve
- Taking too much claritin
- Ask a doctor a question free online
- What can be side effects of taking too much concerta?
- Does taking too much vitamin b make your hair fall out?
- The effects of taking too much robitussin cough syrup
- Symptoms of taking too much synthroid
- Talk to an allergist online for free